# SDR AALA201708049006

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 9,582 hours, 2,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND R1 DOOR EMERGENCY EXIT HOLDER BROKEN. REPLACED R1 DOOR EMERGENCY EXIT LIGHT PER AMM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
